Hi Everyone..7 Days On Metformin ER 500..my BG Is High 13mol ,i Stopped Sugar,also Don't Have Appetite,when Will I Reach Low Readings? | DiabetesTeam

Connect with others who understand.

sign up Log in
Resources
About DiabetesTeam
Powered By
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Hi Everyone..7 Days On Metformin ER 500..my BG Is High 13mol ,i Stopped Sugar,also Don't Have Appetite,when Will I Reach Low Readings?
A DiabetesTeam Member asked a question 💭
posted April 1
View reactions
A DiabetesTeam Member

I'm so sorry. That medication is hard on the stomach. I had to be taken off of metformin,because of the side effects. I hope you feel better soon. Yes,it does take a little time. When I was first diagnosed, I was on Metformin 1,000mg. twice a day. I was sick constantly, had to take Zofran,for nausea.

posted April 2
A DiabetesTeam Member

@A DiabetesTeam Member thank so much about the advice.. I will be patient.. 🤝🤝 I have been so down feeling so sick..

posted April 2
A DiabetesTeam Member

Most diabetes medication is designed to help suppress appetite. Bad carbs work against you,as does startches. Be mindful of the processed foods also. Consuming more water,walking,and portion control helps. Sending best wishes

posted April 1

Related content

View All
Meformin
A DiabetesTeam Member asked a question 💭
My Readings In The Morning Are Very High
A DiabetesTeam Member asked a question 💭
Morning Highs
A DiabetesTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Lock Icon Your privacy is our priority. By continuing, you accept our Terms of use, and our Health Data and Privacy policies.
Already a Member? Log in